Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Bit by a tick, got it removed, applied bacitracin. Occasionally itches, scabs. Complete cure ?

Hello, I got bit by a tick about 6 weeks ago and quickly removed it with a pair of tweezers. I covered the bite area with a bandaid and a bit of bacitracin. Now 6 weeks later, the bite still occasionally itches really bad. It eventually scabs, but sometime I can t help but scratch it which reopens the wound. Why does the bite still itch and how long should it take before it fully heals?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

The itch actually should not last so long. It is just showing an exaggerated response in you. Please consider taking Tablet. Zyrtec 10mg at bedtime for a week, so that the itching disappears completely. Also, apply calamine lotion to the affected area whenever it itches.

It should heal completely by a week to ten days.

Get well soon.

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor